# SDR CALA2024121201483

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 97,482 hours, 13,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964411
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - ESCAPE PATH LIGHT (SEAT-MOUNTED) OF POSITION 35D OUT OF POSITION. FOUND 35D EMERGENCY ESCAPE PATH LIGHT WITH RETAINER LENS BROKEN. REMOVED AND REPLACED 35D ESCAPE PATH LIGHT ASSY REF AMM TASK 33-51-10-962-104. OPS CHECK GOOD. ITEM OK FOR SVC. PARTS USED:  76-2525-3-0269, QTY :1
